# SDR USAA2009042891000

- Difficulty date: April 23, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 54,049 hours, 23,317 cycles
- Engine: Iae V2500A1
- Engine time: 50,721 hours, 22,557 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Separated
- Location: Compressor
- Part time: 50,721 hours, 22,557 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

FLT 500 YYC-PHX - COMPRESSOR STALLS - NR 2 ENGINE EXPERIENCED TWO RAPID COMPRESSOR STALLS CLIMBING THROUGH FL340 IN SMOOTH AIR, VCM.  TEMPORARILY LOST POWER.  ENGINE QUICKLY SELF RECOVERED.  NO LIMITS EXCEEDED.  ENGINE CONTINUED NORMAL POWER THEREAFTER.  RAN 30-60 DEGREES C HOTTER THAN NR 1 ENGINE FOR ENTIRE FLIGHT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE.  VENDOR REPORTED (3) STAGE-5 COMPRESSOR BLADE LOCKS BECAME FREE DAMAGING THE COMPRESSOR.
